Publications & Preprints
by
Mustafa Kalafat




  1. Self-Dual Metrics on 4-Manifolds.
    Book. Lambert Academic Publishing. Saarbrücken, Germany, 2010. Avail. for purchase at Amazon.com.

  2. Scalar Curvature and Connected Sums of Self-Dual 4-Manifolds.
    J. Eur. Math. Soc. (JEMS) 13 (2011), no. 4, 883–898. pdf.

  3. Deformations of Scalar-Flat Anti-Self-Dual metrics and Quotients of Enriques Surfaces.
    Proc. 13th Gökova Geometry-Topology Conf. 106-122. Int. Press, 2007. pdf.

  4. Geometric Invariant Theory and Einstein-Weyl Geometry.
    Expo. Math. 29 (2011), no. 2, 220–230. pdf.

  5. A class of locally conformally flat 4-manifolds (with Akbulut).
    New York J. Math. 18 (2012) 733–763. pdf.

  6. Complex and Symplectic Structures on Panelled Web 4-Manifolds (with Argüz).
    Topology Appl. 159 (2012), no. 8, 2168–2173. pdf.

  7. Self-Dual metrics on non-simply connected 4-manifolds (with Argüz and Ozan).
    J. Geom. Phys. 64 (2013) 79-82. pdf.

  8. Locally conformally flat and self-dual structures on simple 4-manifolds.
    Proc. 19th Gökova Geometry-Topology Conf. 111-122. Int. Press, 2013. pdf.

  9. Conformally Kähler surfaces and orthogonal holomorphic bisectional curvature (with Koca).
    Geom. Dedicata. 174 (2015), 401-408. pdf.

  10. Algebraic Topology of G2 manifolds (with Akbulut).
    Expo. Math. 34 (2016) 106–129. pdf.

  11. Compact complex surfaces of locally conformally flat type (with Koca).
    Houston J. Math. 42 (2016), no. 4, 1127-1139. pdf.

  12. Free immersions and panelled web 4-manifolds.
    Internat. J. Math. 29 (2018), no. 14, 1850087, 12 pp. pdf.

  13. On the curvature of Einstein-Hermitian surfaces (with Koca).
    Illinois J. Math. 62 (2018), no. 1-4, 25-39. pdf.

  14. Addendum to Geometric Invariant Theory and Einstein-Weyl Geometry. Expo. Math. 29 (2) (2011) 220-230.
    Expo. Math. 37 (2019), no. 1, 92-95. pdf.

  15. Locally conformally flat metrics on surfaces of general type. (with Kelekçi).
    Illinois J. Math. 64 (2020), no. 1, 93-103. pdf.

  16. Algebraic Topology of Special Lagrangian Manifolds.
    Indag. Math. (N.S.) 32 (2021), no. 3, 579–597. pdf.

  17. On special submanifolds of the Page space (with Sarı).
    Differential Geom. Appl. 74 (2021) 101708. pdf.

  18. A family of cohomological complex projective spaces.
    E-print available at Arxiv:1810.09029. math.AG. pdf.

  19. Minimal submanifolds and stability in Einstein manifolds. (with Kelekçi and Taşdemir).
    Preprint. 2024. math.DG. pdf.

  20. Minimal submanifolds of the Bianchi type IX metrics. (with Kelekçi and Taşdemir).
    Preprint. 2024. math.DG. pdf.

  21. Hyperkähler manifolds with circle actions and the Gibbons-Hawking Ansatz (with Sawon).
    E-print available at Arxiv:0910.0672. math.DG. pdf.

  22. Riemannian Submersions and the Page Metric. (with Kelekçi and Koca).
    Preprint in preparation.

  23. Algebra of G2 manifolds.
    Preprint in preparation.

  24. Lecture notes on cohomogeneity one manifolds.
    Preprint in preparation.

  25. Some new locally conformally flat 4-manifolds 2.
    Ongoing work.



Back to main page